Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Subharmonic versions of Fatou's theorem

Author: James L. Meek
Journal: Proc. Amer. Math. Soc. 30 (1971), 313-317
MSC: Primary 31.15; Secondary 30.00
MathSciNet review: 0280728
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem of Fatou concerning the boundary behavior of bounded harmonic functions in the unit disk is extended to normal subharmonic functions. A question--which has been answered in the normal holomorphic and normal harmonic cases--concerning existence of Fatou points for normal subharmonic functions is posed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31.15, 30.00

Retrieve articles in all journals with MSC: 31.15, 30.00

Additional Information

PII: S 0002-9939(1971)0280728-9
Keywords: Fatou point, Fatou value, normal function, subharmonic function, hyperbolic metric, hypercycle, radial limit
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia